# SDR FDEA202112153091

- Difficulty date: December 15, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 87,764 hours, 21,424 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: ARB19403
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING # 8 SLAT LOWER SURFACE ( COVE PANEL ) ZONE 624 STATION XOS 1097   FOUND CRACK BETWEEN TRACK # 17 AND # 18. LEFT HAND WING # 8 SLAT LOWER SURFACE ( COVE PANEL ) ZONE 624 STATION XOS 1097   CRACKED BETWEEN TRACK # 17 AND # 18 REPAIR CARRIED OUT AS PER SRM 57-40-01-2R   FIGURE 201 REPAIR 3 AND EA 1-5750-T0366213 P1 TITLE : WINGS - FLIGHT SURFACES - LH WING  - # 8 SLAT ASSY - INNER SKIN SRM SPLICE REPAIR BETWEEN STA XOS 1089 AND STA 1100 - RSC   TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
